CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Multimodel inference based on smoothed information criteria 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 页码: 16
Authors:  Zhao, Shangwei;  Zhang, Xinyu
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
information criterion  model averaging  multimodel inference  variance estimation  weight  
Model Averaging Estimation for Varying-Coefficient Single-Index Models 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 19
Authors:  Liu, Yue;  Zou, Jiahui;  Zhao, Shangwei;  Yang, Qinglong
Favorite  |  View/Download:11/0  |  Submit date:2021/06/01
Asymptotic optimality  kernel-local smoothing method  Mallows-type criterion  model averaging  varying-coefficient single-index model  
Model averaging in a multiplicative heteroscedastic model 期刊论文
ECONOMETRIC REVIEWS, 2020, 页码: 25
Authors:  Zhao, Shangwei;  Ma, Yanyuan;  Wan, Alan T. K.;  Zhang, Xinyu;  Wang, Shouyang
Favorite  |  View/Download:23/0  |  Submit date:2020/09/23
Heteroscedasticity-robust  model averaging  multiplicative heteroscedasticity  plug-in  squared prediction risk  
A class of model averaging estimators 期刊论文
ECONOMICS LETTERS, 2018, 卷号: 162, 页码: 101-106
Authors:  Zhao, Shangwei;  Ullah, Aman;  Zhang, Xinyu
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Finite sample size  Mean squared error  Model averaging  Sufficient condition  
A class of model averaging estimators 期刊论文
ECONOMICS LETTERS, 2018, 卷号: 162, 页码: 101
Authors:  Zhao, Shangwei;  Ullah, Aman;  Zhang, Xinyu
Favorite  |  View/Download:23/0  |  Submit date:2019/12/31
Model averaging with averaging covariance matrix 期刊论文
ECONOMICS LETTERS, 2016, 卷号: 145, 页码: 214-217
Authors:  Zhao, Shangwei;  Zhang, Xinyu;  Gao, Yichen
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Asymptotic optimality  Heteroscedasticity  Model averaging  
On the dominance of Mallows model averaging estimator over ordinary least squares estimator 期刊论文
ECONOMICS LETTERS, 2016, 卷号: 142, 页码: 69-73
Authors:  Zhang, Xinyu;  Ullah, Aman;  Zhao, Shangwei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Finite sample size  Mean squared error  Model averaging  Sufficient condition  
函数分解问题的判定性研究 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 8, 页码: 929
Authors:  赵尚威;  童朝旭;  高小山
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
onfunctionaldecompositionofmultivariatepolynomialswithdifferentiationandhomogenization 期刊论文
journalofsystemsscienceandcomplexity, 2012, 卷号: 025, 期号: 002, 页码: 329
Authors:  Zhao Shangwei;  Feng Ruyong;  Gao Xiaoshan
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10